# SDR SWIA95621

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN WOULD NOT RETRACT, CYCLED 3 TIMES.  LUBRICATED RT MLG MAIN BRAKE ATTACH POINTS, SWUNG GEAR SEVERAL TIMES AND OPS CKS GOOD.
